# SDR QXEA0201350

- Difficulty date: August 25, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,457 hours, 2,879 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT LOWER ENGINE COWL AFT INBOARD BRACKET CRACKED.  REPAIRED IAW HORIZON AIR EA 6-57-56A AND WVAC EO DH8S-71-0526A.
